# SDR VNAA0410005

- Difficulty date: October 8, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 319 hours, 321 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT CARGO DOOR INDICATION DID NOT WORK.  MAINTENANCE CONTROL DEFERRED THE CARGO DOOR INDICATION SYSTEM WITH THE CREW 52-70-04 CODE C.
